# SDR AALA201610249004

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 52,090 hours, 24,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1092
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 44,834 hours, 24,746 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAUTION LIGHT INDICATION ON CIDS PANEL DUE TO LOW PRESSURE ON LEFT EMERGENCY OVERWING ESCAPE SLIDE RESERVOIR.  REPLACED ESCAPE SLIDE RESERVOIR PER AMM 25-62-46-0401.
